RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 22, Issue 3  


Stability conditions for retrial queueing systems with regenerative input flow
L. G. Afanaseva
5
Sensitivity analysis of some applied probability models
E. V. Bulinskaya, B. I. Shigida
19
Simulation of branching random walks on a multidimensional lattice
E. M. Ermishkina, E. B. Yarovaya
37
On some extended Erlang–Sevastyanov queueing system and its convergence rate
G. A. Zverkina
57
Ruin probability for a Gaussian process with variance attaining its maximum on discrete sets
S. G. Kobelkov
83
Weak error for the Euler scheme approximation of degenerate diffusions with nonsmooth coefficients
A. A. Kozhina
91
On the shape of a high excursion of a Gaussian stationary process
E. V. Kremena
119
Fitting time series with heavy tails and strong time dependence
A. E. Mazur
127
Nonparametric estimation of multivariate density and its derivative by dependent data using gamma kernels
L. A. Markovich
145
On the probability of ruin of a joint-stock insurance company in the Sparre Andersen risk model
A. A. Muromskaya
179
On the $s$-colorful number of a random hypergraph
D. A. Shabanov
191
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020